# SDR SIMA201904110003

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 20,579 hours, 14,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P207000952
- Part serial: 8454
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF CABIN FLASHLIGHT HOLDER BROKEN FLASHLIGHT OPERATIVE. REMOVED AND REPLACED THE RECHARGEABLE  FLASHLIGHT MOUNTING BRACKETS IAW AMM 25-61-02 OPS CHECK GOOD.
